IJPAM: Volume 18, No. 4 (2005)

SEMIGROUP METHOD FOR M/G/1 RETRIAL
QUEUE WITH GENERAL RETRIAL TIMES

Geni Gupur
College of Mathematics and System Sciences
Xinjiang University
Urumqi, 830046, P.R. CHINA
e-mails: geni@xju.edu.cn, genigupur@263.net


Abstract.In this paper, we set up M/G/1 retrial queueing model with general retrial times as an abstract Cauchy problem and prove the existence of a unique positive time-dependent solution by using $\;C_0-$ semigroup theory of linear operators.

Received: September 23, 2004

AMS Subject Classification: 47D06

Key Words and Phrases: retrial queue, $\;C_0-$ semigroup, dispersive operator, conservative operator

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 18
Issue: 4